# SDR DHL9872013D

- Difficulty date: November 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720DH
- Make and model: Boeing 727228
- Aircraft serial: 19544
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 472
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D CHECK, STRINGER 19R CORRODED AT STA 472 RT.  REMOVED AND REINSTALLED NEW SECTION OF STRINGER FROM BS 440 TO 490 PER SRM 53-10-3, N/R 3606.
